# SDR RAIA981008

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 860
- System (JASC): 2150 · Cabin Cooling System
- Part: Evaporator
- Part number: 12503903
- Condition: Failed
- Location: A/C Bay
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 4721 - SFO - SMOKE IN CABIN COMING FROM AIR CONDITIONER VENT ABOVE AFT BAGGAGE.  MAINTENANCE REPLACED EVAPORATER MODULE.  (M)
